Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Radiating abdominal pain, blood in stool. Problem?

Hi, I just came upon this site. Wasn't expecting to talk to anyone. But, here it is...
I have had this continuous pain in my colon (lower left abdomen area) for quite
a while. It is getting worse. I also have been having blood in my stool. Sometimes
a lot, but sometimes just light pink, or dark spots in my stool, or sometimes not at all
for a while and then it comes back. When I get this pain, it goes into my lower back and sometimes on the right side of my lower abdomen, but seems like the pain is starting on the left lower side. This has been going on for about five years now. First, I thought I just had hemmoroids, but it is getting worse and now I can't sit or walk or even get out of bed sometimes. Sometimes, I can't even roll over in bed at night without a sever sharp pain in the core of my lower stomach. It comes and goes, so that's why I haven't seen a doctor yet. But, like I said, it is getting worse.
I do have an appointment, finally, at the doctors at the end of the month, but to be
honest, I am a little scared. Should I be?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of left iliac fossa pathology i.e. colonic growth or ulcer.
Presence of pain along with bleeding per rectum signify the diagnosis.
Bleeding from any where in body is an alarming sign and should be evaluated.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, colonoscopy and x ray abdomen for better clarification.
Treatment depends on exact diagnosis.
Meanwhile, you should take hemostatic medication along with tramadol.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor